Home 2009 2007

2 0 0 8


abstract M. Grasseli and D.E. Pelinovsky, Numerical Mathematics (Jones and Bartlett, Boston) (2008)

Invited articles:
abstract download D.E. Pelinovsky, Asymptotic reductions of the Gross-Pitaevskii equation, Emergent Nonlinear Phenomena in Bose-Einstein Condensates, Eds. P.G. Kevrekidis, D.J. Franzeskakis, and R. Carretero-Gonzalez, Springer-Verlag, New York, pp. 377-398 (2008)
abstract download D. Pelinovsky and P. Kevrekidis, Periodic oscillations of dark solitons in parabolic potentials, AMS Contemporary Mathematics, 473, 159-180 (2008)
download download G. Biondini and D. Pelinovsky, Kadomtsev-Petviashvili equation, Scholarpedia 3(10): 6539 (2008)

Regular articles:
abstract download D. Pelinovsky and G. Schneider, Moving gap solitons in periodic potentials, Mathematical Methods in the Applied Sciences 31, 1739-1760 (2008)
abstract download D. Pelinovsky, G. Schneider, and R. MacKay Justification of the lattice equation for a nonlinear elliptic problem with a periodic potential, Communications in Mathematical Physics, 284, 803-831 (2008)
abstract download T. Dohnal and D. Pelinovsky, Surface gap solitons at a nonlinearity interface, SIAM Journal of Applied Dynamical Systems, 7, 249-264 (2008)
abstract download D.E. Pelinovsky and A. Stefanov, On the spectral theory and dispersive estimates for a discrete Schrodinger equation in one dimension, Journal of Mathematical Physics, 49, 113501 (17pp) (2008)
abstract download P. Panayotaros and D. Pelinovsky, Periodic oscillations of discrete NLS solitons in the presence of diffraction management, Nonlinearity, 21, 1265-1279 (2008)
abstract download D.E. Pelinovsky and P.G. Kevrekidis, Dark solitons in external potentials, Z. angew. Math. Phys. 59, 559-599 (2008)
abstract download M. Lukas, D. Pelinovsky, and P.G. Kevrekidis, Lyapunov-Schmidt reduction algorithm for three-dimensional discrete vortices, Physica D 237, 339-350 (2008)
abstract download D.E. Pelinovsky and P.G. Kevrekidis, Stability of discrete dark solitons in nonlinear Schrodinger lattices, Journal of Physics A: Mathematical General 41, 185206 (10pp) (2008)
abstract download M. Chugunova and D. Pelinovsky, Spectrum of a non-self-adjoint operator associated with the periodic heat equation, Journal of Mathematical Analysis and its Applications, 342, 970-988 (2008)
abstract download R.N. Ibragimov and D.E. Pelinovsky, Three-dimensional gravity waves in a channel of variable depth, Communications in Nonlinear Science and Numerical Simulation 13, 2104-2113 (2008)
abstract download A.A. Sukhorukov, A.V. Lavrinenko, D.N. Chigrin, D.E. Pelinovsky, and Yu.S. Kivshar, Shaping slow-light pulses in coupled periodic waveguides, Journal of Optical Society of America B, 25, C65-C74 (2008)